# SDR SWAA2024020738590

- Difficulty date: January 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 540-559 Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET KEEL BEAM LOCATED BS540 TO BS559 AT LEVEL LBL5 FUSELAGE EXTERIOR 2023-784493<[01] REPLACED BRACKET KEEL BEAM LOCATED BS540 TO BS559 AT LEVEL LBL5 FUSELAGE EXTERIOR IAW B737-700 SRM 51-40-02 AND DWG: 149A7701 SHEET: 3 REV: A. SEE INDIVIDUAL SIGNOFF BELOW;[02] JOB COMPLETED.
